RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 58, Number 2  


Differences of idempotents in $C^*$-algebras
A. M. Bikchentaev
243
Sharp inequalities for approximations of convolution classes on the real line as the limit case of inequalities for periodic convolutions
O. L. Vinogradov
251
On convergence of multiple trigonometric series with monotone coefficients
D. G. Dzhumabaeva, M. I. Dyachenko, E. D. Nursultanov
270
On semirings whose simple semimodules are projective
S. N. Il'in
281
On a Frankl-type problem for a mixed parabolic-hyperbolic equation
T. Sh. Kal'menov, M. A. Sadybekov
298
The polynomial sub-Riemannian differentiability of some Hölder mappings of Carnot groups
M. B. Karmanova
305
Integral equations of the third kind with unbounded operators
V. B. Korotkov
333
On exponential stability of solutions to periodic neutral-type systems
I. I. Matveeva
344
On the supersoluble residual of a product of subnormal supersoluble subgroups
V. S. Monakhov, I. K. Chirik
353
On some reducibility and existential interpretability of structures
A. S. Morozov
365
Estimates for a spectral parameter in elliptic boundary value problems with discontinuous nonlinearities
V. N. Pavlenko, D. K. Potapov
375
Universal equivalence of some countably generated partially commutative structures
E. N. Poroshenko
386
A $3$-local characterization of $M(24)$
M. R. Salarian
399
Connection between holomorphic vector bundles and cohomology on a Riemann surface and conjugation boundary value problems
E. V. Semenko
406
Finite groups that are products of two normal supersoluble subgroups
X. Tang, Yu Ye, W. Guo
417
On the asymptotics of the motion of a nonlinear viscous fluid
V. L. Khatskevich
430
Special series in Laguerre polynomials and their approximation properties
I. I. Sharapudinov
440
Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones
T. I. Yakovleva
468
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020